# SDR SAJF2018100307051

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: B1830
- Make and model: Airbus A330-302
- Aircraft serial: 0699
- Aircraft time: 40,403 hours, 15,995 cycles
- Engine: Ge CF680E1A4
- Engine time: 40,324 hours, 13,958 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 2186M88G01
- Condition: Broken
- Location: Nr2 Engine
- Component: Engine, Ge, CF680E1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

WHEN AIRCRAFT B-18308 CLIMBS TO FL256, NR 2 ENGINE THRUST REDUCED TO IDLE, AND MSG ENG 2 STALL, APPROXIMATELY 30 MINUTES AFTER, MSG ENG 2 FAIL, FLIGHT CREW PERFORM ENGINE SHUT DOWN PROCEDURE AND TURN BACK TO HND AIRPORT. GROUND INSPECTION DISCOVER PS3 TUBE BROKEN, BROKEN PS3 TUBE REPLACED, LEAKAGE TEST NORMAL. COMPLETE ENGINE STALL/ENGINE WINDMILLING CHECK, CHECK NORMAL. GROUND ENGINE RUN NORMAL. CHECK ENGINE QAR PARAMETER, CONFIRM PS3 PRESSURE SUDDEN DROP IS THE MAIN REASON FOR ENGINE THRUST REDUCE. REVIEW MAINTENANCE RECORD, NR 2 ENGINE COMPLETE SB 72-0546 MODIFICATION ON MAY 27, 2018 (ENGINE TSN/CSN: 39480/13570)
